1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli F, Russo F, Zanco GA. 2018. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 31(2), 789–826.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

1 Publication

[1]
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli F, Russo F, Zanco GA. 2018. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 31(2), 789–826.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed